On the elimination of dominated strategies in stochastic models of evolution with large populations

Kuzmics C (2011)
Games and Economic Behavior 72(2): 452-466.

Journal Article | Published | English

No fulltext has been uploaded

Abstract
A stochastic myopic best-reply dynamics is said to have property (W), for a given number of players n, if every pure weakly dominated strategy in every n-player game is eliminated in the long-run distribution of play induced by the dynamics. In this paper I give a necessary and sufficient condition that a dynamics has to satisfy in order for it to have property (W). The key determinant is found to be the sensitivity of the learning-rate to small payoff differences, inherent in the dynamics. If this sensitivity is higher than a certain cut-off, which depends on the number of players, then the dynamics satisfies property (W). If it is equal to or below that cut-off, then the dynamics does not satisfy property (W).
Publishing Year
ISSN
PUB-ID

Cite this

Kuzmics C. On the elimination of dominated strategies in stochastic models of evolution with large populations. Games and Economic Behavior. 2011;72(2):452-466.
Kuzmics, C. (2011). On the elimination of dominated strategies in stochastic models of evolution with large populations. Games and Economic Behavior, 72(2), 452-466.
Kuzmics, C. (2011). On the elimination of dominated strategies in stochastic models of evolution with large populations. Games and Economic Behavior 72, 452-466.
Kuzmics, C., 2011. On the elimination of dominated strategies in stochastic models of evolution with large populations. Games and Economic Behavior, 72(2), p 452-466.
C. Kuzmics, “On the elimination of dominated strategies in stochastic models of evolution with large populations”, Games and Economic Behavior, vol. 72, 2011, pp. 452-466.
Kuzmics, C.: On the elimination of dominated strategies in stochastic models of evolution with large populations. Games and Economic Behavior. 72, 452-466 (2011).
Kuzmics, Christoph. “On the elimination of dominated strategies in stochastic models of evolution with large populations”. Games and Economic Behavior 72.2 (2011): 452-466.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar